Volume 50, Number 2
Previous Issue Next Issue

Li-Lian Wang

10.4208/jms.v50n2.17.01

J. Math. Study, 50 (2017), pp. 101-143.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 868 5959 Abstract

Haozhao Li

10.4208/jms.v50n2.17.02

J. Math. Study, 50 (2017), pp. 144-164.

Preview Purchase PDF 465 5486 Abstract

Guohuan Qiu & Chao Xia

10.4208/jms.v50n2.17.03

J. Math. Study, 50 (2017), pp. 165-173.

Preview Purchase PDF 492 7212 Abstract

Zhonghua Yao, Gang Li & Lina Song

10.4208/jms.v50n2.17.04

J. Math. Study, 50 (2017), pp. 174-189.

Preview Purchase PDF 410 5269 Abstract

Leina Zhao

10.4208/jms.v50n2.17.05

J. Math. Study, 50 (2017), pp. 190-198.

Preview Purchase PDF 530 5183 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard